


default search action
"Orders of Tate-Shafarevich groups for the Neumann-Setzer type elliptic curves."
Andrzej Dabrowski, Lucjan Szymaszkiewicz (2018)
- Andrzej Dabrowski
, Lucjan Szymaszkiewicz:
Orders of Tate-Shafarevich groups for the Neumann-Setzer type elliptic curves. Math. Comput. 87(311): 1509-1522 (2018)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.